# SDR CA000621002

- Difficulty date: June 21, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 28,597 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Relay
- Part number: KCD4N
- Condition: Failed
- Location: Deice System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED THAT THE LT PROP HEAT PHASE B CIRCUIT BREAKER POPPED. MAINTENANCE REPLACED PROP RELAYS 3061-K1 AND 3061-K3, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
